# SDR 2025F00253

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: General aviation
- Aircraft: N753RP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20383
- Aircraft time: 5,118 hours, 2,851 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Zone 500
- Part time: 5,118 hours, 2,851 cycles
- Component: Winglet
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING VIA THE COKTL4 ARRIVAL INTO LAS, WITH WEATHER RADAR/SCOPE ON, DEVIATING AS NEEDED. THERE WAS A CELL ABOUT 30 MILES TO THE SW WE WERE WELL CLEAR OF. WE VERIFIED THIS BOTH IN THE VMC PRIOR TO IMC ENTRY AND IN IMC VIA THE RADAR. THE CELL OF CAUTION WAS EASILY 20 MILES SOUTH OF PAHRUMP AND WE WERE NORTH OF PAHRUMP. DURING DESCENT THROUGH IMC AND THROUGH A RADAR RETURN OF GREEN PRECIPITATION, THE AIRCRAFT WAS STRUCK BY A BRIEF BOLT OF LIGHTNING. THE AIRCRAFT FLEW NORMALLY AFTER THAT WITH NO ABNORMAL DISPLAY INDICATIONS AND/OR CONTROL ISSUES. ADVISED ATC OF A POSSIBLE LIGHTNING STRIKE AND CONTINUED THE ARRIVAL AS NORMAL. THE APPROACH AND LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED AS NORMAL TO THE RAMP WHERE UPON SHUT DOWN, GROUND OPS ADVISED US OF WINGLET DAMAGE. THE WINGLET RECEIVED WHAT APPEARED TO BE BURN DAMAGE AS WELL AS RIVET SEPARATION.
